# SDR SWAA2023083094805

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 58,162 hours, 37,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HOUSING OVER FWD SERVICE DOOR IS BROKEN AND WILL NOT HOLD EXIT LENS REF M-21-133-00720-TLD.<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT HOUSING OVER FWD SVC DOOR REF AMM 33-51-01. OPS CHECK GOOD
